MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 24F X 1.7CM BUTTON KIT; BUTTON GASTROSTOMY TUBE KITS

BARD ACCESS SYSTEMS 24F X 1.7CM BUTTON KIT; BUTTON GASTROSTOMY TUBE KITS
Model Number 000285
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 000285 button gastrostomy tube kits allegedly a leak was identified.This report was received from a single source.Of the one event, did involve patient with no reported patient injury.The patients age, weight and gender was not provided.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
24F X 1.7CM BUTTON KIT
Common Device Name
BUTTON GASTROSTOMY TUBE KITS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
lot #1, road #3, km 79.7
salt lake city UT 84116
MDR Report Key8529671
Report Number3006260740-2019-01011
Device Sequence Number1870541
Product Code KGC
UDI-Device Identifier10801741087889
UDI-Public(01)10801741087889
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number000285
Device Catalogue Number000285
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date04/14/2020
Patient Sequence Number1